Home / Journals / Mathematics & Statistics | Economics & Management / International Journal of Management and Fuzzy Systems
ISSN Print: 2575-4939
Frequency: Quarterly
ISSN Online: 2575-4947
Recommend to Library
Guoming Jian, Cuidan Chen
Pages: 57-62   Published Online: Dec. 3, 2018
PDF (466KB)    
Elahe Abdoos, Alimohamad Ahmadvand, Hossein Eghbali
Pages: 53-56   Published Online: Sep. 19, 2018
PDF (277KB)    
Sahar Ataee Ashtiani, Alimohamad Ahmadvand, Hossein Eghbali
Pages: 46-52   Published Online: Sep. 13, 2018
PDF (258KB)    
Linlin Shen, Xiaodong Pan, Jingbo Zhou, Longcheng Xing
Pages: 41-45   Published Online: Aug. 31, 2018
PDF (397KB)    
Wensheng Sun, Junxin Zhang, Zhihao Li, Guochen Cui
Pages: 35-40   Published Online: Aug. 27, 2018
PDF (570KB)    
Xie Fengqin, Nie Qixuan, Yu Hongfei
Pages: 29-34   Published Online: Aug. 24, 2018
PDF (584KB)    
Ismailov Adhambek Bakhramovich, Kuziboev Bekhzod Hamidovich
Pages: 24-28   Published Online: Aug. 14, 2018
PDF (515KB)    
Ismailov Adhambek Bakhramovich
Pages: 19-23   Published Online: Aug. 9, 2018
PDF (1132KB)    
Ismailov Adhambek Bakhramovich
Pages: 15-18   Published Online: Aug. 4, 2018
PDF (533KB)    
Editorial Board
More
Mustafa Jahangoshai Rezaee
Faculty of Industrial Engineering, Urmia University of Technology
Urmia, West Azerbaijan, Iran
Laxhminarayan Das Ravenshaw Business School, Ravenshaw University
Bhubaneswar, Odisha, India
Peer Reviewers
More
Yanyu Chen
School of Management, Northwestern Polytechnical University
Xi'an, Shaanxi, China
Wasim Akram Mandal Department of Mathematics, University of Kalyani
Kalyani, West Bengal, India
Wenyu Zhang
School of Economics and Management, Xi'an University of Posts and Telecommunications
Xi'an, Shanxi, China
Oleg Uzhga-Rebrov
Engineering Faculty, Rezekne Academy of Technologies
Rezekne, Latgale, Latvia
ADDRESS
Science Publishing Group
548 FASHION AVENUE
NEW YORK, NY 10018
U.S.A.
Tel: (001)347-688-8931